# SDR WTAA950320

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing Le
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SJC - BIRD STRIKE REPORTED ON LEFT WING LEADING EDGE OF AIRCRAFT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
